# SDR FFSA200900004

- Difficulty date: November 19, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Aircraft time: 30,109 hours, 40,167 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Melted
- Location: Windshield Heat
- Component: Windshield, Ppg
- Component part number: 1143840206
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, SMOKE WAS OBSERVED COMING OUT OF F/OS GLARE SHIELD.  ACFT RETURNED FOR LANDING. FOUND TERMINAL BLOCK AND RING TERMINAL INSULATION FOR CO-PILOT WINDSHIELD LOW HEAT PWR LEAD MELTED AND CRACKED. THE TERMINAL APPEARED TO BE LOOSE CAUSING A HIGH RESISTANCE CONNECTION LEADING TO THE OVERHEATING AND SUBSEQUENT DAMAGE. REPLACED WINDSHIELD AND POWER LEAD RING TERMINAL, ALL OPS CHECKS OF HEATING SYS SATISFACTORY.
